MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20E
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Power Problem (3010)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This was reported from an international facility.The device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
 
Event or Problem Description
The customer contacted physio-control to report their device was intermittently power cycling.There was no patient use associated with the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio-control received additional device information from the customer.The device serial number is (b)(4).Fields h4, d4 and d10 have been updated.
 
Additional Manufacturer Narrative
A third party service agent evaluated the customer¿s device.The service agent replaced the device¿s therapy pcb assembly.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
 
Event or Problem Description

Brand Name
LIFEPAK® 20E DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8843663
Report Number0003015876-2019-01285
Device Sequence Number1606891
Product Code MKJ
UDI-Device Identifier00883873813751
UDI-Public00883873813751
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20E
Device Catalogue Number99507-000001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2019
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer10/25/2019
05/20/2020
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date10/29/2019
05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1